| Model Number |
CR2 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker's product access center (pac) for further evaluation.The pac was able to verify and duplicate the reported issue through review of software logs and device testing.Stryker cleared certificates in the device software which resolved the boot issue.The issue was caused by an interruption of the software upgrade - the lid was opened prior to completion.Stryker archived this device and the customer received a replacement device.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, stryker observed that the device keeps rebooting.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.